Boundary layer analysis of nonlinear reaction-diffusion equations in a polygonal domain
Cited 0 times inCited 0 times in
- Boundary layer analysis of nonlinear reaction-diffusion equations in a polygonal domain
- Jung, Chang-Yeol; Park, Eunhee; Temam, Roger
- Issue Date
- PERGAMON-ELSEVIER SCIENCE LTD
- NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.148, pp.161 - 202
- We propose a boundary layer analysis which fits a domain with corners. In particular, we consider nonlinear reaction diffusion problems posed in a polygonal domain having a small diffusive coefficient epsilon > 0. We present the full analysis of the singular behaviours at any orders with respect to the parameter epsilon where we use a systematic nonlinear treatment initiated in Jung et al. (2016). The boundary layers are formed near the polygonal boundaries and two adjacent ones overlap at a corner P and the overlapping produces additional layers, the so-called corner layers. It is noteworthy that the boundary layers are also degenerate due to the singularities of the solutions involving a negative power of the radial distance to the corner P which are present in the Laplace operator on a sector (sector corresponding to the part of the polygon near the corner). The corner layers are then designed to absorb both the singularities and the interaction of the two boundary layers at P.
- Appears in Collections:
- MTH_Journal Papers
- Files in This Item:
- There are no files associated with this item.
can give you direct access to the published full text of this article. (UNISTARs only)
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.